| Catalog Number |
RBY2C0930 |
| Medical Device Problem Codes |
Failure to Advance (2524); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/15/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the splenic artery using ruby coils.During the procedure, the physician successfully placed ruby coils using a non-penumbra microcatheter.The physician then felt resistance and was unable to advance the ruby coil through the microcatheter, despite attempting multiple times.The ruby coil was therefore removed, and the procedure was completed using additional ruby coils.There was no report of an adverse effect to the patient.